# SDR 2007UALA00482

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 20,883 hours, 5,432 cycles
- Engine: Pwa PW4052
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MANUAL PIT CARGO DOOR HAS HOLE NEAR AFT EDGE OF DOOR. REPAIRED DOOR DAMAGE PER SRM 52-30-01 REPAIR 6. PAINTED TO MATCH.  SUSPECT DAMAGE DUE TO GROUND EQUIPMENT CONTACT.
